Issues

 / 

1991

 / 

February

  

Methodological notes


Perturbation theory for resolvents as applied to problems in radiation theory

PACS: 03.65.Db, 31.30.Jv, 03.65.Fd (all)
DOI: 10.1070/PU1991v034n02ABEH002343
URL: https://ufn.ru/en/articles/1991/2/e/
Citation: Bykov V P, Tatarskii V I "Perturbation theory for resolvents as applied to problems in radiation theory" Sov. Phys. Usp. 34 (2) 167–184 (1991)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks

Оригинал: Быков В П, Татарский В И «Теория возмущений для резольвенты применительно к задачам теории излучения» УФН 161 (2) 125–160 (1991); DOI: 10.3367/UFNr.0161.199102e.0125

© 1918–2021 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions